Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 35, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 21, 2010, 11:49 PM CDT for Putnam County, Schuyler County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2010, 11:49 PM CDT (04:49 UTC)
- Expired
- Jun 22, 2010, 3:40 AM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Putnam County, MO, Schuyler County, MO
The radar
The Des Moines radar (KDMX), 166 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2621 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
309
WGUS53 KEAX 220449
FFWEAX
MOC171-197-220900-
/O.NEW.KEAX.FF.W.0035.100622T0449Z-100622T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1149 PM CDT MON JUN 21 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...
NORTHERN SCHUYLER COUNTY IN NORTHEAST MISSOURI...
* UNTIL 400 AM CDT
* AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. NUMEROUS THUNDERSTORMS HAVE MOVED ACROSS THE WARNED
AREA DURING THE EVENING WITH RADAR ESTIMATES OF 1 TO 2 INCHES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LANCASTER AND DOWNING.
ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE INCH ARE POSSIBLE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4060 9236 4042 9236 4043 9271 4052 9274
4059 9278
$$
DB2 follow-up statements
698
WGUS73 KEAX 220644
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
144 AM CDT TUE JUN 22 2010
MOC171-197-220900-
/O.CON.KEAX.FF.W.0035.000000T0000Z-100622T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM MO-SCHUYLER MO-
144 AM CDT TUE JUN 22 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SCHUYLER AND
NORTHEASTERN PUTNAM COUNTIES UNTIL 400 AM CDT...
AT 139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ISOLATED THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE TO TRACK
THROUGH THE WARNED AREA. RAIN GAGES AT LIVONIA AND 4 MILES NORTH OF
LANCASTER INDICATE AROUND AN INCH OF RAIN HAS FALLEN OVERNIGHT. WITH
NEW STORMS FORMING AND PASSING THROUGH NORTHEAST MISSOURI ANY
ADDITIONAL HEAVY RAIN WILL RUNOFF AND COULD RESULT IN FLASH FLOODING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LANCASTER AND DOWNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF UP TO HALF AN INCH ARE POSSIBLE IN
THE WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4060 9236 4042 9236 4043 9271 4052 9274
4059 9278
$$
MJ014
WGUS73 KEAX 220840
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
340 AM CDT TUE JUN 22 2010
MOC171-197-220853-
/O.CAN.KEAX.FF.W.0035.000000T0000Z-100622T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM MO-SCHUYLER MO-
340 AM CDT TUE JUN 22 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SCHUYLER AND
NORTHEASTERN PUTNAM COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4060 9236 4042 9236 4043 9271 4052 9274
4059 9278
$$
MJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 4:20 PM CDT, 7 hours 29 minutes earlier.
Area forecast discussion, Jun 21, 4:20 PM CDT, 7 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 420 PM CDT MON JUN 21 2010 .DISCUSSION... ANOTHER POTENTIALLY STORMY NIGHT IS IN STORE FOR THE LOWER MISSOURI RIVER VALLEY...WHILE THE HEAT AND HUMIDITY CONTINUE TO PLAGUE THE REGION. THE DAY DAWNED ACROSS FAR EASTERN KANSAS AND THE NORTHERN HALF OF MISSOURI WITH YET ANOTHER LINE OF THUNDERSTORMS MOVING THROUGH THE REGION. THIS LINE OF STORMS FADED AWAY BUT DID LEAVE BEHIND A MODEST OUTFLOW BOUNDARY ACROSS CENTRAL MISSOURI. HOWEVER...WITH DECENT SOUTHERLY FLOW AND PLENTY OF SUNSHINE...CONDITIONS QUICKLY RECOVERED AND STORMS HAVE BEGUN TO PERCOLATE AGAIN ACROSS CENTRAL MISSOURI. CURRENT SEVERE THUNDERSTORM WATCH 366 COVERS ALL OF CENTRAL MISSOURI BACK TO JUST WEST OF THE KANSAS CITY METRO...AND CURRENT PLANS ARE TO KEEP IT GOING FOR AT LEAST THE NEXT HOUR /OR TWO/ AS CUMULUS CLOUD FIELD THAT HAS DEVELOPED ACROSS THE EASTERN HALF OF THE FORECAST AREA INDICATES THAT THERE IS STILL THE POTENTIAL FOR SOME CONVECTION. FOR TONIGHT...FOCUS TURNS TO THE POTENTIAL FOR MORE STORM DEVELOPMENT BACK ACROSS CENTRAL AND/OR WESTERN KANSAS. STATIONARY FRONT IS DRAPED ACROSS CENTRAL KANSAS WITH AN OUTFLOW BOUNDARY CURVING FROM SOUTHEAST KANSAS BACK TO THE NORTHWEST INTO THE BOUNDARY IN CENTRAL KANSAS. CONVECTIVE INITIATION IS EXPECTED TO BEGIN OCCURRING IN THIS REGION OVER THE NEXT FEW HOURS THANKS TO THE MOISTURE AND HEAT DESTABILIZING THAT REGION. ALSO...AFTERNOON WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS FROM THE RUC INDICATE THAT A JET STREAK IS MOVING NORTHEAST THROUGH COLORADO WITH THE EXIT REGION EXPECTED TO MOVE ACROSS THAT REGION OF KANSAS LATE THIS AFTERNOON/EARLY THIS EVENING. ULTIMATELY THIS IS IMPORTANT FOR OUR FORECAST AS ANY ACTIVITY THAT DEVELOPS OUT WEST IS EXPECTED TO THEN MOVE EAST OVERNIGHT. OVERNIGHT POPS ARE PREDICATED ON THIS POTENTIAL...SO IF NOTHING GOES OUT WEST...THEN OVERNIGHT POPS MIGHT NEED TO BE PULLED. TUESDAY...POPS ACROSS NORTHERN MISSOURI TUESDAY MORNING ARE BASED ON PERSISTENCE FORECASTING. EACH NIGHT STORMS FIRE UP TO OUR WEST AND MOVE EAST...WITH DECAYING ACTIVITY ACROSS NORTHERN MISSOURI DURING THE MORNING HOURS. OTHERWISE...HEAT WILL BE AN ISSUE. MOISTURE AND AFTERNOON READINGS IN THE 90S HAVE BEEN PUSHING HEAT INDEX VALUES UP TO NEAR ADVISORY CRITERIA...BUT EACH MORNING THE OUTFLOW FROM THE PREVIOUS NIGHTS THUNDERSTORMS MESS THINGS UP. SO...HAVE ONCE AGAIN PUNTED ANY DECISION ON A HEAT ADVISORY TO THE MID-SHIFT. FOR WEDNESDAY...SHORTWAVE MOVING EAST THROUGH MONTANA IS STILL EXPECTED TO PUSH A FRONTAL BOUNDARY SOUTH THROUGH THE FORECAST REGION WEDNESDAY/WEDNESDAY NIGHT...WHICH IS THE FOCUS FOR CHANCE POPS. HEAT ADVISORY MAY ALSO BE NEEDED FOR WEDNESDAY AHEAD OF THE FRONT DUE TO COMPRESSIONAL HEATING. OTHERWISE...FOR FRIDAY THROUGH THE WEEKEND...HAVE KEPT THE FORECAST DRY. MOISTURE IN THE WAKE OF WEDNESDAYS FRONT WILL BE A LITTLE LOWER...AND WITH THE RIDGE AXIS POPPING BACK UP WELL TO OUR WEST... THOUGHTS ARE THAT IT WILL BE HOT...BUT THE HUMIDITY MIGHT NOT BE AS BAD. CUTTER && .AVIATION... FOR THE 18Z TAFS...CONVECTIVE LINE OF STORMS BLEW THROUGH THE TERMINALS EARLIER TODAY...BUT CONDITIONS REMAIN A BIT UNSTABLE ACROSS THE REGION. RADAR TRENDS ALREADY INDICATE THAT MORE ACTIVITY IS TRYING TO BUBBLE UP ACROSS THE KANSAS/MISSOURI BORDER REGION...BUT CONFIDENCE IS LOW THAT ANY PARTICULAR TERMINAL WILL GET STORMS. SO...FOR NOW HAVE INCLUDED A CB IN THE CLOUD GROUP FOR THE EARLY TO MID AFTERNOON HOURS...AND WILL HAVE TO UPDATE AS NEEDED. OTHERWISE...FOR TONIGHT...IF THE TREND CONTINUES STORMS WILL FIRE OFF WELL TO THE WEST TONIGHT AND MOVE EAST OVERNIGHT...ONLY REACHING THE TERMINALS AFTER SUNRISE. HAVE INCLUDED THE CB'S AGAIN FOR TUESDAY MORNING AS A RESULT. OTHERWISE....SURFACE WINDS HAVE BEEN CHAOTIC BEHIND THIS MORNINGS ACTIVITY...AND LIKELY WILL REMAIN SO UNTIL AFTERNOON HEATING CAN MIX OUT THE OUTFLOW AIRMASS IN THE MID AFTERNOON. ONCE THAT HAPPENS WE SHOULD GO BACK TO SOUTHERLY WINDS FOR THE OVERNIGHT AND MORNING HOURS. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 21, 6:53 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 653 PM CDT MON JUN 21 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-230000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 653 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TONIGHT IN NORTHERN MISSOURI...MAINLY ALONG AND NORTH OF ROUTE 36. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL ARE POSSIBLE...ESPECIALLY THIS EVENING. IN ADDITION...AN ISOLATED TORNADO IS POSSIBLE THIS EVENING...EAST OF A LINE FROM UNIONVILLE TO LINNEUS TO KEYTESVILLE. IT IS QUESTIONABLE WHETHER ANY THUNDERSTORMS WILL MOVE INTO THE NORTHERN ONE HALF OF MISSOURI AFTER MIDNIGHT AS A SIGNIFICANT MID LEVEL CAP MAY PRECLUDE DEVELOPMENT. IF STORMS DO OCCUR AFTER MIDNIGHT...A FEW STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THIS ACTIVE PATTERN OF MAINLY NIGHTTIME AND EARLY MORNING THUNDERSTORM COMPLEXES...WITH POSSIBLE SCATTERED CONVECTION IN THE LATE AFTERNOON AND EARLY EVENING PERIODS WILL CONTINUE TUESDAY AND TUESDAY NIGHT. SEVERE WEATHER WILL REMAIN A THREAT FOR MAINLY FAR NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS...AS WELL AS VERY HEAVY RAINFALL WHICH COULD RESULT IN ADDITIONAL FLOODING OR AGGRAVATE THE FLOODING PROBLEMS ALREADY OCCURRING WILL PERSIST. CONFIDENCE REMAINS LOW ON TIMING AND EXACT LOCATION OF THESE STORM SYSTEMS DUE TO THE MANY OUT FLOW BOUNDARIES PREVIOUS SYSTEMS HAVE LEFT BEHIND. ON WEDNESDAY A COLD FRONT WILL MOVE THROUGH THE REGION AND ENCOUNTER A VERY UNSTABLE AIRMASS. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO FORM ALONG THIS COLD FRONT BEFORE IT EXITS THE REGION FRIDAY EVENING. IN ADDITION TO THE THUNDERSTORM THREAT...VERY WARM AND HUMID CONDITIONS WILL CONTINUE THIS WEEK...ALTHOUGH THUNDERSTORM ACTIVITY MAY PROVIDE SOME PERIODS OF RELIEF. TEMPERATURES IN THE 90S COMBINED WITH HIGH RELATIVE HUMIDITY WILL PRODUCE HEAT INDICES AROUND OR ABOVE 100 DEGREES AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN CENTRAL MISSOURI THIS AFTERNOON...AND AGAIN ACROSS FAR NORTHERN MISSOURI TONIGHT AND TUESDAY NIGHT. ON WEDNESDAY MOST AREAS MAY NEED TO ACTIVATE SPOTTERS. DB
In the hours before
Local storm report, Jun 21, 8:15 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
815 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL LIVONIA 40.49N 92.70W
06/21/2010 E0.88 INCH PUTNAM MO PUBLIC
&&
NRRSpecial weather statement, Jun 21, 8:16 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
816 PM CDT MON JUN 21 2010
MOZ001-011-220200-
ATCHISON MO-HOLT MO-
816 PM CDT MON JUN 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATCHISON AND
NORTHWESTERN HOLT COUNTIES UNTIL 900 PM CDT...
AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF CRAIG...OR 13 MILES
NORTHEAST OF FALLS CITY...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CRAIG...FAIRFAX AND CORNING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4038 9524 4018 9516 4017 9546 4020 9547
4021 9548 4023 9548 4024 9550 4025 9553
4026 9555 4029 9558
TIME...MOT...LOC 0116Z 262DEG 10KT 4024 9547
21Local storm report, Jun 21, 8:43 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
843 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL 6 SSE LANCASTER 40.44N 92.49W
06/21/2010 M1.75 INCH SCHUYLER MO LAW ENFORCEMENT
GOLF BALL SIZED HAIL REPORTED BY SHERRIFS PATROL. ALSO AN
UNCONFIRMED REPORT BY AMBULANCE OPERATOR OF FUNNEL CLOUD
4 MILES SOUTH OF LANCASTER.
&&
KBRONISLocal storm report, Jun 21, 8:45 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
845 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL CORNING 40.25N 95.45W
06/21/2010 E1.00 INCH HOLT MO LAW ENFORCEMENT
&&
DBSpecial weather statement, Jun 21, 9:20 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 920 PM CDT MON JUN 21 2010 MOZ004-005-220245- GENTRY MO-HARRISON MO- 920 PM CDT MON JUN 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARRISON AND NORTHEASTERN GENTRY COUNTIES UNTIL 945 PM CDT... AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF ALBANY...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NEW HAMPTON AND MARTINSVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4022 9408 4029 9439 4038 9438 4040 9407 TIME...MOT...LOC 0220Z 275DEG 11KT 4033 9428 21
Special weather statement, Jun 21, 9:32 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
932 PM CDT MON JUN 21 2010
MOZ011-012-220315-
ANDREW MO-HOLT MO-
932 PM CDT MON JUN 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOLT AND NORTHWESTERN
ANDREW COUNTIES UNTIL 1015 PM CDT...
AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOUND CITY...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
FILLMORE.
LAT...LON 4022 9519 4018 9508 4015 9508 4013 9506
4014 9497 4009 9483 3991 9501 4012 9532
TIME...MOT...LOC 0232Z 300DEG 17KT 4012 9517
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:17 PM CDT | Special Weather Statement | EAX | Putnam | 28 min |
| Jun 21, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 32 min |
| Jun 21, 7:30 PM CDT | Special Weather Statement | EAX | Mercer | 30 min |
| Jun 21, 7:38 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 26 min |
| Jun 21, 7:45 PM CDT | Areal Flood Advisory | EAX | Putnam, Schuyler | 4 hr |
| Jun 21, 7:56 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 34 min |
| Jun 21, 8:16 PM CDT | Special Weather Statement | EAX | Atchison | 44 min |
| Jun 21, 8:23 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 22 min |
| Jun 21, 8:26 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 34 min |
| Jun 21, 8:36 PM CDT | Areal Flood Advisory | EAX | Atchison, Holt | 2 hr |
| Jun 21, 8:56 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 34 min |
| Jun 21, 9:20 PM CDT | Special Weather Statement | EAX | Gentry | 25 min |
| Jun 21, 9:32 PM CDT | Special Weather Statement | EAX | Holt | 43 min |
| Jun 21, 11:33 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 27 min |
| Jun 22, 2:56 AM CDT | Special Weather Statement | EAX | Atchison | 49 min |
| Jun 22, 4:17 AM CDT | Heat Advisory | EAX | Bates, Carroll, Cass, Chariton, Clay, Cooper and 13 more | 38 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.